HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Piecewise expanding maps on the plane with singular ergodic properties

Files in This Item:
pre415.pdf350.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83561

Title: Piecewise expanding maps on the plane with singular ergodic properties
Authors: Tsujii, M. Browse this author
Issue Date: 1-Jun-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 415
Start Page: 1
End Page: 9
Abstract: For 1 <_ r < oo, we construct a piecewise er expanding map F : D - D on the domain D = (0, 1) x (-1, 1) c R2 with the following property: there exists an open set B in D such that the diameter of pn (B) converges to Oas n - oo and the empirical measure n-1E􀀁:i 8Fk(x) converges to the point measure 8p at a point p as n→∞ for any point x EB.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69165
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University